I have what I believe to be a wart on 2 fingers. It started out as a little bump with a black speck in the center.Stayed like that for weeks.Then it started to hurt because it is right on the knuckle and it gets lots of bunping etc. I then noticed another one starting on the finger next to it,and then I bought some medicated band aids and wore them for a month or so.When I put those on,the warts got really high. After so long of using the band aids my skin around the warts was burning. So I quit using that,and then started duct tape for awhile. That made a little difference. But they are still here.And they look like a bubble.Can warts look like a bubble? They are really starting to hurt because they are being bumped so much.
It is very rare for the warts to be painful. From your symptoms, the possibility of herpetic whitlow and myxoid cyst should be ruled out. A myxoid cyst is a soft nodule and usually occurs near the end of the fingers or toes.
Treatment is required when they are painful and consists of cortisone injections, liquid nitrogen and surgery(for large ones).I sincerely suggest you to discuss this possibility with a dermatologist. If the bumps are painful, then the possibility of herpetic whitlow has to be ruled out.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.